# SDR DXTA200803163

- Difficulty date: July 6, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER NOTICED OILY ODOR IN CABIN.  REMOVED AND REPLACED BOTH COALESCER SOCKS AND CLEANED WATER SEPERATORS PER MM 21-51-00 OPS CHECK GOOD.
